# SDR CHIA2018081063436

- Difficulty date: August 6, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 17,948 hours, 10,247 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Flt Controls
- Condition: Frozen
- Part time: 14,320 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING, THE THRUST LEVER FROZE, EVEN WHEN MAG BRAKE WAS RELEASED. PILOT WAS ABLE TO LAND ACFT  SAFELY . RETURNED TO BASE AND SHUTDOWN FOR INVESTIGATION. PERFORMED TROUBLESHOOTING AND COULD NOT CONFIRM ISSUE. REMOVED AND REPLACED THRUST CCDA, OPS CHECKS WERE PERFORMED, AND COULD NOT CONFIRM ISSUE AGAIN.
